# SDR DALA2025012300577

- Difficulty date: January 22, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N317DN
- Make and model: Airbus A321-211
- Aircraft serial: 7373
- Aircraft time: 23,811 hours, 10,858 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Deformed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3017, STRINGER 33R DEFORMED BETWEEN FRAME 73 AND FRAME 74. CORRECTIVE ACTION: REPAIRED STRINGER 33R BETWEEN FRAME 73 AND FRAME 74 PER AIRBUS REPAIR DRAWING R535-70010-000 REV P.
